The limit cycles of a certain class of differential equations
Differencialʹnye uravneniâ, Tome 5 (1969) no. 7, pp. 1330-1334
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1969_5_7_a20,
author = {M. V. Dolov},
title = {The limit cycles of a certain class of differential equations},
journal = {Differencialʹnye uravneni\^a},
pages = {1330--1334},
year = {1969},
volume = {5},
number = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1969_5_7_a20/}
}
M. V. Dolov. The limit cycles of a certain class of differential equations. Differencialʹnye uravneniâ, Tome 5 (1969) no. 7, pp. 1330-1334. http://geodesic.mathdoc.fr/item/DE_1969_5_7_a20/